Volume 2,Issue 4,1982 Table of Contents

   
Other Issues:  
  

目录

The Cartan Invariants of SL(3,pn)
  Ye Jia-chen
  1982,2(4):9-19 [Abstract(788)]  [View PDF]
  
On Riemannian Spaces with Constant Connection of Genus Two
  Ouyang Chongzhen and Wang Zhongcai
  1982,2(4):1-8 [Abstract(815)]  [View PDF]
  
两点看法
  倪进
  1982,2(4):20 [Abstract(784)]  [View PDF]
  
Category of the Left R-n Modules and Hom Functor
  Yu Yong-hsi
  1982,2(4):21-30 [Abstract(758)]  [View PDF]
  
Semisimplicity of group rings over ring- On a conjecture of G. Connell
  Zhu Yuan-sen
  1982,2(4):31-36 [Abstract(798)]  [View PDF]
  
The Nonlinear Pseudo-hyperbolic System of Higher Order
  Zhou Yu-lin and Fu Hong-yuan
  1982,2(4):37-50 [Abstract(761)]  [View PDF]
  
Existence Theorems of Limit Cycles of Liénard's Equation
  Chen Xiudong
  1982,2(4):51-55 [Abstract(768)]  [View PDF]
  
评《不动点定理》
  丁协平
  1982,2(4):56 [Abstract(771)]  [View PDF]
  
The Characterization of a Kind of Quadric Interpolation Spline Coming up to the Optimal Approximation Degree
  Yang Yiqun
  1982,2(4):57-64 [Abstract(865)]  [View PDF]
  
A Blending Function Interpolant for the Curved Triangles and the Curved Quadrilaterals
  Deng Chuan-fang
  1982,2(4):65-72 [Abstract(901)]  [View PDF]
  
An Inequality on the Normal Integral
  Wang Jin-gong
  1982,2(4):73-76 [Abstract(757)]  [View PDF]
  
An Uniform Departureness Method for Studying Independence of Pseudorandom Sequence
  Pei Lu-cheng
  1982,2(4):77-84 [Abstract(834)]  [View PDF]
  
Necessary Conditions for Uniform Convergence of Rosenblatt's Density Estimates
  Chen Xiru
  1982,2(4):85-92 [Abstract(974)]  [View PDF]
  
On a General Probabilistic Representation Formula for Semigroups of Operators
  D.Pfeifer
  1982,2(4):93-98 [Abstract(745)]  [View PDF]
  
A Generalization of Univariate Splines with Equally Spaced Knots to Multivariate Splines
  Charles K. Chui and Ren-Hong Wang
  1982,2(4):99-104 [Abstract(1525)]  [View PDF]
  
A Note on the Berry-Esseen Theorem for von Mises Statistics
  He Zhongluo
  1982,2(4):105-108 [Abstract(735)]  [View PDF]
  
U-统计量的分布的非一致性收敛速度
  赵林城,陈希孺
  1982,2(4):109-112 [Abstract(879)]  [View PDF]
  
An Algorithm for Inverting Permutation
  Huang Bing-chao
  1982,2(4):113-115 [Abstract(983)]  [View PDF]
  
左零化子具升链条件环的一个定理的简单证明
  Zhou Shang-chao
  1982,2(4):116 [Abstract(799)]  [View PDF]
  
ON A CONJECTURE ABOUT NONLINEAR FILTER FOR BILINEAR SYSTEMS
  Yu Yin
  1982,2(4):117-118 [Abstract(894)]  [View PDF]
  
Riemann Zeta函数的一个表达式
  张南岳
  1982,2(4):119-120 [Abstract(764)]  [View PDF]
  
Antinomies and the Foundational Problem of Mathematics (Ⅱ)
  Hsu L. C.,Chu W. J.,Yuan S. W. and Tseng Y. S.
  1982,2(4):121-134 [Abstract(1183)]  [View PDF]
  
A Property of Upper Bounded Ordinal of the Model of ZFC
  Sun Wen-zhi
  1982,2(4):135-141 [Abstract(793)]  [View PDF]
  
The Bounded Variation Functions of Order 2 on the Sequence Spaces Ⅰ
  Wu Congxin and Zhao Linsheng
  1982,2(4):143-150 [Abstract(954)]  [View PDF]
  
Opial不等式二十年
  陈文忠,冯恭己,王兴华
  1982,2(4):151-166 [Abstract(1394)]  [View PDF]
  
A SURVEY OF SOME ASPECTS ON THE RESEARCH WORK OF FUZZY TOPOLOGY IN CHINA
  Pu Bao-ming and Liu Ying-ming
  1982,2(4):167-172 [Abstract(1975)]  [View PDF]
  
The Study of the Stirling Numbers & the Eulerian Numbers by Li Jenshoo
  Luo Jianjin
  1982,2(4):173-182 [Abstract(865)]  [View PDF]
  
假如没有素数概念该怎么办?——中国数学史的一个侧面
  莫绍揆
  1982,2(4):183-187 [Abstract(755)]  [View PDF]
  
两点意见
  朱梧槚
  1982,2(4):188 [Abstract(765)]  [View PDF]
  
评二则科学通讯
  钟开莱
  1982,2(4):189-190 [Abstract(1152)]  [View PDF]
  
答《评二则科学通讯》
  侯振挺
  1982,2(4):191-194 [Abstract(794)]  [View PDF]
  
《Robust Statistics》一书评介
  陈希孺
  1982,2(4):195-196 [Abstract(913)]  [View PDF]
  
组合数学与《组合学导引》
  林化夷
  1982,2(4):197-198 [Abstract(718)]  [View PDF]